On Complete Cone Metric Space and Fixed Point Theorem

Authors

  • J. Mehta Harish Chandra Research Institute, Allahabad (India)
  • M. L. Joshi M. & N. Virani Science College, Rajkot, India

DOI:

https://doi.org/10.3329/jsr.v3i2.6475

Keywords:

Common fixed point, Complete cone metric space, Weakly compatible maps.

Abstract

We prove coincidence and common fixed point theorems of four self mappings satisfying a generalized contractive type condition in complete cone metric spaces. Our results generalize some well-known recent results.

Keywords: Common fixed point; Complete cone metric space; Weakly compatible maps.

© 2011 JSR Publications. ISSN: 2070-0237 (Print); 2070-0245 (Online). All rights reserved.

doi:10.3329/jsr.v3i2.6475                J. Sci. Res. 3 (2), 303-309 (2011)

Downloads

Download data is not yet available.
Abstract
603
PDF
744

Author Biographies

J. Mehta, Harish Chandra Research Institute, Allahabad (India)

Harish Chandra Research Institute, Allahabad (India)

M. L. Joshi, M. & N. Virani Science College, Rajkot, India

M. L. Joshi

Department of Mathematics

M. & N. Virani Science College

Rajkot, India

Downloads

Published

2011-04-28

How to Cite

Mehta, J., & Joshi, M. L. (2011). On Complete Cone Metric Space and Fixed Point Theorem. Journal of Scientific Research, 3(2), 303–309. https://doi.org/10.3329/jsr.v3i2.6475

Issue

Section

Section A: Physical and Mathematical Sciences